# SDR AALA202511033306

- Difficulty date: November 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 33,070 hours, 13,815 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR VERY DIFFICULT TO OPEN. LAVATORY-D DOOR ADJUSTED AND LUBRICATED. PER AMM 52-50.
